# SDR 98ZZZX901

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR EMERGENCY LIGHTS AT FORWARD ENTRY AND FORWARD SERVICE DOORS DO NOT ILLUMINATE.  FOUND ON RON SVC CHECK.  REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY IAW B737 MM 33-50.  OPERATIONAL CHECKS OK.  REF:  OPERATOR CONTROL NR 98ZZZX902.
